Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes small black dry scabs on arms and scalp?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2008
Answered : 2609 Questions
Question
My husband gets these small black dry scabs on his arms that last a couple of weeks and then fall off. also has some small scaling on his scalp.
Posted Wed, 20 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Geetika Paul 54 minutes later
Brief Answer:
Please provide pictures and details

Detailed Answer:
Hi

I understand your concern regarding your skin problem and I hope I am able to help you in the same.
Now from the description , it looks like your husband has developed seborrheic eczema involving both limbs and scalp.
But I would like to have a look at the exact skin lesions before we can be sure of the diagnosis and plan further management .
I would request you to upload some good resolution close up pictures of the skin lesions and upload them here on this page .
Also please tell if there is any associated itching or pain.
Since when do you have these?
Are you applying anything over these? Any cream or oils?

I am sure I will be able to help you more once you provide me the above details and the pictures .

Dr Geetika Paul
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor